# SDR UPS804510

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND EMERGENCY LIGHT DID NOT OPERATE.  MAINTENANCE REPLACED THE BATTERY PACK AND LIGHT OPS GOOD.  THE OFF (P/N 60-1223-3), (S/N 188) AND ON (P/N 5708458-503), (S/N FT002).
